# SDR SWAA2025070778854

- Difficulty date: June 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT EMERGENCY SILDE/OVERWING (LOWER) LIGHT MISSING LENS.   REPLACED LEFT EMERGENCY SILDE/OVERWING (LOWER) LIGHT LENS IAW AMM 33-51-04-960-801 STEP 2.F.3.(A)(D).
